# SDR RAIA0008002

- Difficulty date: August 7, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 26,847 hours, 27,013 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Switch
- Part number: E0276CN3FP084
- Condition: Failed
- Location: Ahrs
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7282-STL- CAPTAINS ATTITUDE AND HEADING WOULD NOT RESET.  MAINTENANCE INSPECTED AND REPLACED AHRS REVERSIONARY SWITCH.
